| Model Number |
FIBERTAK SUTURE ANCHOR |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 02/17/2025, an arthrex subsidiary employee reported via email that an ar-3600 fibertak suture anchor had a frayed suture thread after it was placed in the bone hole.The surgeon was concerned about the fixation and removed the anchor.A new bone hole was drilled, and a new ar-3600 fibertak suture anchor was used to complete the surgery.This was discovered during a shoulder dislocation repair procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.
Event or Problem Description
Additional information received on 2/26/2025: the case was delayed less than fifteen minutes; however, additional anesthesia was not needed.The patient suffered no negative effects or significant damage on or after the surgery.